MathSciNet Relay Station
MathSciNet bibliographic data
MR2376815 14F05 (14J28 18E30)
Bridgeland, Tom Stability conditions on $K3$ surfaces. Duke Math. J. 141 (2008), no. 2, 241–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement